Hi there... i'm new and there isn't a category/forum specifically for my disorder on here. I have ehler's danlos syndrome and i do participate in a forum elsewhere for it. Trouble is that the forum is UK based and the meds are different and you are not legally allowed to ask about
or post about
i suffer from chronic pain in all manner of body parts... joints and spine mostly, with some high degree of muscle pain in specific places (like my back).
recently i had surgery and was on dilaudid, no probs. Switched to the samples of tramadol i had a week or so after surgery, again no probs. Went to get a script
and fill it and BIG prob... my ins doesn't cover it. So, until i see the pain management doc for samples or a different drug the GP put me back on dilaudid.
i've had no trouble with it per se, but there has been this wicked intense anxiety ever since i started back on it... and i am getting the idea it is some kind of withdraw when the drug is wearing off. I don't take much but the anxiety is impressive.
is this possible? There are many reasons i might feel anxious (broke, sick, pain, lonely, etc etc) but this is outside my "normal" range. It's either a result from the surgery or it's the dilaudid.